# SDR DALA2023090107146

- Difficulty date: August 31, 2023
- Submitted: September 1, 2023
- Operation: Air carrier
- Aircraft: N936DZ
- Make and model: Boeing 737-9
- Aircraft serial: 38313
- Aircraft time: 24,681 hours, 17,400 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2946644) FWD CABIN WET AREA INTERCOASTAL BEAM BESIDE FLOOR STRUCTURE STA 294.5 HAS CORROSION DOT 45/014. REMOVED AND REPLACED MAIN CABIN FLOOR STRUCTURE, FWD CABIN WET AREA INTERCOSTAL AT STA 294.5, LBL 11 IAW B737 SRM 51-40-02-0G, B737 SRM 51-40-05-0G AND BOEING DWG 141A5600.
